# SDR AALA2020091069013

- Difficulty date: September 5, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 20,237 hours, 7,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0209
- Condition: Failed
- Location: L1 Door Damper
- Part time: 39,593 hours, 14,227 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACED L1 DOOR DAMPER FOR LOW PRESSURE ON AALA202008229016 DID NOT PASS OPERATIONAL TEST AND DETERMINED TO BE BAD FROM STOCK. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT DOOR L1 PER AMM 52-11-14-400-001-B.
